MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER, 12X26MM, 10-15MM

GLOBUS MEDICAL, INC. CALIBER EXPANDING TLIF SYSTEM; CALIBER SPACER, 12X26MM, 10-15MM
Model Number 594.226
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a caliber spacer migrated posteriorly six months post operatively.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows the implant appears to be fully contracted.No defects or damage is visible on the implant endplates.The implant was able to be expanded without issue.Imaging provided shows that the implant is not in the same position with respect to the superior and inferior vertebral bodies.There appears to be a spondylolisthesis to an unknown degree between the two effected lumbar levels.It appears that the implant isn't oriented parallel to the superior and inferior vertebral endplates, which could have contributed to the reported failure.However, the exact cause of the reported issue could not be determined.

Brand Name
CALIBER EXPANDING TLIF SYSTEM
Common Device Name
CALIBER SPACER, 12X26MM, 10-15MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key13942406
Report Number3004142400-2022-00029
Device Sequence Number4932919
Product Code MAX
UDI-Device Identifier00849044020809
UDI-Public00849044020809
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number594.226
Device Lot NumberBAM175AC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose